# SDR SWAA2013062517584

- Difficulty date: June 16, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 21,032 hours, 12,425 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL DOUBLER CRACKED AT AFT EDGE OF EXTERNAL POWER DOOR CUTOUT.  REPAIRED DOUBLER IAW SRM.
